# SDR CALA2025053005116

- Difficulty date: May 28, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 73,602 hours, 26,130 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000012
- Part serial: 131134101
- Condition: Faulted
- Location: Zone 900
- Part time: 24,626 hours, 5,745 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FWD GALLEY OVEN2 GOT VERY HOT HAD BAD BURNING SMELL THAT WAS HOT TER THAN OVEN1 UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR     WITH VENDOR ID V951670 MAC RELATED WORK ORDER 000000003138260 AND PRTR JAVILLO, GRACIOS (V951670) PLACE FWD GALLEY OVEN 205 ON NEF 2510AU. COMPLIED WITH DDP PULLED AND COLLARED OVEN CB. JAVILLO, GRACIOS (V951670) PLACE FWD GALLEY OVEN 205 ON NEF 2510AU. COMPLIED WITH DDP PULLED AND COLLARED OVEN CB. NOC      DESK: 737  NAME: DC                   DATE: 28-MAY-25- DEFERRED DIRECTLY BY TOMC R/R OVEN IRW AMM TASK 25-34-00-000-801-C3. OPS CHK NORMAL. PLACARD REMOVEDPARTS USED:  99-2532-9-0001,QTY :1 ROTABLE PARTS CHG:TT # 1491090 SN OFF 4101 PN OFF 99-2532-9-0001       OVEN, SMALL, ST  OFF 99-2532-9-0001 4101 ON 99-2532-9-0001 1800
